# SDR VNAA2016110400006

- Difficulty date: November 4, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 28,976 hours, 28,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT BS 485 - 581 LBL9. MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT CONTINUES HEAVY CHECK MAINTENANCE.
